| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the patient's left eye due to the patient being dissatisfied and not happy with the iol and the "portrait view" was blurry.There was no patient injury and no medical or surgical interventions were required.A different manufacturer's iol was implanted as a replacement.The patient outcome is unknown.No further information is available.
Additional Manufacturer Narrative
Patient weight: unknown, requested but not provided.Date of event: unknown, requested but not provided.The best estimate date is between nov 4, 2021 and mar 24, 2022.An attempt was made to obtain missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section h3: evaluated by manufacturer: yes device evaluation: the suspect lens was received cut in half and inside of a specimen cup.Based on the condition of the lens, further evaluation could not be performed.Based on the complaint investigation results the complaint issues could not be confirmed.Therefore, there is no indication of a product deficiency or product malfunction.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that one additional complaint was received for this production order, but the complaint was not confirmed based on the investigation.No escalation was required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.